ITEM METADATA RECORD
Title: Random-effects models for multivariate repeated measures
Authors: Fieuws, Steffen ×
Verbeke, Geert
Molenberghs, Geert #
Issue Date: 2007
Publisher: Edward Arnold
Series Title: Statistical Methods in Medical Research vol:16 issue:5 pages:387-397
ISSN: 0962-2802
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Leuven Biostatistics and Statistical Bioinformatics Centre (L-BioStat)
× corresponding author
# (joint) last author

Files in This Item:
File Description Status SizeFormat
216.pdf Published 363KbAdobe PDFView/Open Request a copy

These files are only available to some KU Leuven Association staff members

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science